# SDR CA991004034

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 6111 · Propeller Blade Section
- Part: Spring
- Part number: A3496
- Condition: Broken
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LIGHTNING STRIKE SUSPECT IN CAUSING PART DAMAGE.
